# SDR SWAA2016060652261

- Difficulty date: June 1, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 39,589 hours, 23,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT LIGHT INOPERATIVE.  SECURED LIGHT IAW MM.
